# SDR EE4Y20111005051

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,534 hours, 10,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D574500482207
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, W STA 8744 L/E SKIN WITH CRACK.  NOTE: THE L/E SKIN REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
